American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 64 found      Go to page: 1 2 3

[31] F. A. J. Ford. A note on the paper of Miller, Bernstein and Blumenson. Quart. Appl. Math. 17 (1960) 446. MR 109370.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] R. V. Chacon. The influence of the dissipative part of a general Markov process . Proc. Amer. Math. Soc. 11 (1960) 957-961. MR 0121463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Walter Freiberger and Ulf Grenander. Approximate distributions of noise power measurements. Quart. Appl. Math. 17 (1959) 271-283. MR 107346.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] R. M. Blumenthal. Some relationships involving subordination . Proc. Amer. Math. Soc. 10 (1959) 502-510. MR 0105744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Rafael V. Chacon. On a question of Paul L\'evy . Proc. Amer. Math. Soc. 10 (1959) 460-465. MR 0108853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Glen Baxter. On the measure of Hilbert neighborhoods for processes with stationary, independent increments . Proc. Amer. Math. Soc. 10 (1959) 690-695. MR 0121868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] John G. Kemeny. A probability limit theorem requiring no moments . Proc. Amer. Math. Soc. 10 (1959) 607-612. MR 0107292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] R. G. Laha. On a class of distribution functions where the quotient follows the Cauchy law . Trans. Amer. Math. Soc. 93 (1959) 205-215. MR 0117770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] L. Takács. On a sojourn time problem in the theory of stochastic processes . Trans. Amer. Math. Soc. 93 (1959) 531-540. MR 0109362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] R. G. Langebartel. Average initial velocity of the terminus of a two-dimensional linkage. . Proc. Amer. Math. Soc. 10 (1959) 128-132. MR 0105181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Meyer Jerison. Martingale formulation of ergodic theorems . Proc. Amer. Math. Soc. 10 (1959) 531-539. MR 0117782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Harry Kesten. Symmetric random walks on groups . Trans. Amer. Math. Soc. 92 (1959) 336-354. MR 0109367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] S. P. Lloyd. A sampling theorem for stationary (wide sense) stochastic processes. . Trans. Amer. Math. Soc. 92 (1959) 1-12. MR 0107301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Mary Weiss. On the law of the iterated logarithm for uniformly bounded orthonormal systems . Trans. Amer. Math. Soc. 92 (1959) 531-553. MR 0107117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Mary Weiss. On Hardy-Littlewood series . Trans. Amer. Math. Soc. 91 (1959) 470-479. MR 0108682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] K. S. Miller, R. I. Bernstein and L. E. Blumenson. Generalized Rayleigh processes. Quart. Appl. Math. 16 (1958) 137-145. MR 94862.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] G. F. Newell. Some statistical problems encountered in a theory of pinning and break away of dislocations. Quart. Appl. Math. 16 (1958) 155-168. MR 95611.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] J. G. Wendel. Spitzer's formula: a short proof . Proc. Amer. Math. Soc. 9 (1958) 905-908. MR 0103531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] J. R. Blum. A note on stochastic approximation . Proc. Amer. Math. Soc. 9 (1958) 404-407. MR 0098426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Daniel Ray. Stable processes with an absorbing barrier . Trans. Amer. Math. Soc. 89 (1958) 16-24. MR 0105178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] J. Chover and J. Feldman. On positive-definite integral kernels and a related quadratic form. . Trans. Amer. Math. Soc. 89 (1958) 92-99. MR 0098314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] John Lamperti. An occupation time theorem for a class of stochastic processes . Trans. Amer. Math. Soc. 88 (1958) 380-387. MR 0094863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Edward Nelson. A functional calculus using singular Laplace integrals . Trans. Amer. Math. Soc. 88 (1958) 400-413. MR 0096136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Frank Spitzer. Some theorems concerning $2$-dimensional Brownian motion . Trans. Amer. Math. Soc. 87 (1958) 187-197. MR 0104296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Lester L. Helms. Mean convergence of martingales . Trans. Amer. Math. Soc. 87 (1958) 439-446. MR 0094841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] John R. Kinney. Singular functions associated with Markov chains . Proc. Amer. Math. Soc. 9 (1958) 603-608. MR 0099719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Richard Bellman. On the representation of the solution of a class of stochastic differential equations . Proc. Amer. Math. Soc. 9 (1958) 326-327. MR 0096300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] J. Kiefer and J. Wolfowitz. On the deviations of the empiric distribution function of vector chance variables . Trans. Amer. Math. Soc. 87 (1958) 173-186. MR 0099075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] R. C. Davis. Optimum vs. correlation methods in tracking random signals in background noise. Quart. Appl. Math. 15 (1957) 123-138. MR 100947.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Lester E. Dubins. Conditional probability distributions in the wide sense . Proc. Amer. Math. Soc. 8 (1957) 1088-1092. MR 0103527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 64 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia